Multiple solutions of a class IBVPs for one-dimensional nonlinear wave equations

Document Type : Research Paper


1 Department of Differential Equations, Faculty of Mathematics and Informatics, University of Sofia, Sofia, Bulgaria

2 Department of Mathematics, College of Sciences and Arts, Qassim University, Ar-Rass, Saudi Arabia


The purpose of studying the discipline of nonlinear wave processes is to knowledge of the current state of nonlinear wave problems in mechanics and an understanding of its main problems, as well as to develop general skills for solving these problems using new methods of mathematical. We consider a class of initial boundary value problems for one-dimensional nonlinear wave processes. A new topological approach is applied to prove the existence of at least two nonnegative classical solutions.  The arguments are based on a recent theoretical result.


Volume 14, Issue 1
January 2023
Pages 1147-1160
  • Receive Date: 26 April 2022
  • Revise Date: 09 June 2022
  • Accept Date: 04 September 2022